# SDR HEEA088397

- Difficulty date: July 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,868 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221879001
- Part serial: 13203
- Condition: Damaged
- Location: Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANCEIVER FREQUENCY OFF. SHOP REPAIR.
